Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having hair problem. Suggest? - Online Doctor Chats

Date : 06-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:HI Good evening
User:Good evening doctor
User:I am XXXXXXX here
Doctor:Please proceed with your query
User:I have a concern about my hair fall
User:These days I have quite a bit of hair fall
User:Wanted to discuss about it with you
Doctor:Sure. I will try my best to be of help to you.
User:Actually, the problem has increased a lot over the past 2 to 3 months
User:I see that I am losing more hair than normal
Doctor:Are you on any particular medication?
User:Yes doctor
User:I take Thyronorm 25 mcg for the last 6 months
User:no other medications as such
Doctor:Have you recently checked for your Thyroid levels?
User:I did check it 6 months back
User:It said a TSH of around 8.7
Doctor:Alright. We would require to check your Thyroid Function Tests again
User:But doctor
User:I dont want to do it now again
User:What could be cause of my hair fall?
Doctor:To see if your thyroid hormone levels are one of the reasons for your hair fall,
Doctor:we will need to check the hormones.
User:ok doctor
User:I will get it done
User:Is there any other reason u think?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor